question-icon

What does bloating after taking Miprogen indicate?

default
Posted on Mon, 18 Jul 2016
Question: Hi, I had my ovulation date on 17th XXXXXXX and had intercourse on 18th and 19th. As advised by my doctor, I started with Miprogen from 20th. Should I see any symptoms if the conception has happened. I am just feeling bloated but I think thats one of the side effect of the medicine? Please help as if conception has happened, I should start taking precautions, Isn't it?
doctor
Answered by Dr. Rakhi Tayal (37 minutes later)
Brief Answer:
Delayed periods are best indicators.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Bloating can happen due to the side effect of Miprogen. The best way is to wait for your periods and not to rely on these non specific symptoms. Once the periods are delayed by a few days do test your urine to confirm the pregnancy. In the meantime do avoid heavy work and intercourse.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (15 hours later)
Hi Doc, thank you for your detailed answer. I am a working women and my work requires to and fro travelling. Will that affect if conception has already happened?
doctor
Answered by Dr. Rakhi Tayal (5 hours later)
Brief Answer:
Not likely to affect it.

Detailed Answer:
Hello.
Thanks for writing again.
Mild travelling to which your body is already used to will not affect it. It is better to avoid any excessive exertion, lifting heavy weights and intercourse.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13884 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does bloating after taking Miprogen indicate?

Brief Answer: Delayed periods are best indicators. Detailed Answer: Hello, Thanks for trusting us with your health concern. Bloating can happen due to the side effect of Miprogen. The best way is to wait for your periods and not to rely on these non specific symptoms. Once the periods are delayed by a few days do test your urine to confirm the pregnancy. In the meantime do avoid heavy work and intercourse. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal